med questions

Viewing 4 reply threads
  • Author
    Posts
    • #171471
      minas mom
      Participant

      My daughter just started Intuniv (Guanfacine. The bottle said to take at bedtime, but the pharmacist told me to give it to her in the morning. She has only been on it for 2 days and my mom has reported that she is very tired and napping. Is this something that will eventually go away once her body gets used to it or should she be taking it at night.

    • #171520
      Bakagee
      Participant

      The text that’s on the sticker on the bottle that says to take it at nighttime is the doctor’s orders. Start taking it at nighttime, it should stop the need for napping. 🙂 good luck

    • #171562
      Becca
      Participant

      Hi! My son has been on Intuniv for a number of years now and the samething happens to him.. His Pediatrician instructed us to give it to him in the afternoon to prevent tiredness. He said about 6 hours prior to bed(which for him is 1pm). Most times the effects of tiredness start taking effect then. But, it won’t matter because he’s in bed or sleeping. I’d try that. 🙂

    • #171588
      Penny Williams
      Keymaster

      This is a very common side effect. For many it goes away, but for some it doesn’t. I’m sure your doctor prescribed it to be taken at bedtime because of this.

      Penny
      ADDitude Community Moderator, Parenting ADHD Coach & Author, Mom to teen w/ ADHD, LDs, and autism

    • #171604
      minas mom
      Participant

      Thanks. She goes back to her dads today for a week. I’ll let him know that if he wants to try it at bedtime he can. Are there any other side effects to be concern about. I haven’t noticed a big change yet and she has behaviors with me.

Viewing 4 reply threads

You must be logged in to reply to this topic.